# SDR SWAA022318

- Difficulty date: October 2, 2002
- Submitted: October 11, 2002
- Operation: Air carrier
- Aircraft: N311SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23333
- Aircraft time: 54,891 hours, 54,262 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Tee Chord
- Part number: BAC1490
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND FWD CARGO DOOR LOWER T-CHORD CRACKED AT AFT END.  REMOVED AND REPLACED T-CHORD PER CCO.
